# SDR SIMA2012053004

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND COPILOTS FLASHLIGHT CHARGER BROKEN, WILL NOT HOLD FLASHLIGHT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED COPILOTS FLASHLIGHT AND CHARGER ASSEMBLY IAW AMM 25-61-02.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
